Alert archive / Indiana / Wind Chill Warnings in 2024
Wind Chill Warning 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind chill warning at Jan 14, 2024, 8:43 PM EST for 10 counties in Indiana. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2024, 8:43 PM EST (01:43 UTC)
- Expired
- Jan 15, 2024, 12:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Indianapolis, IN
Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Fountain County, IN, Howard County, IN, Montgomery County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 72 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
644 WWUS43 KIND 150143 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 843 PM EST Sun Jan 14 2024 INZ021-028>031-035>038-043-150945- /O.UPG.KIND.WC.Y.0002.000000T0000Z-240115T1700Z/ /O.NEW.KIND.WC.W.0002.240115T0143Z-240115T1700Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Vermillion- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Clinton, and Fairview Park 843 PM EST Sun Jan 14 2024 ...WIND CHILL WARNING IN EFFECT UNTIL NOON EST MONDAY... * WHAT...Dangerously cold wind chills. Wind chills as low as 27 below zero. * WHERE...Portions of central, north central and west central Indiana. * WHEN...Until noon EST Monday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...Coldest wind chills expected near daybreak. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ INZ056-057-061>065-150945- /O.EXA.KIND.WC.Y.0001.000000T0000Z-240115T1700Z/ Shelby-Rush-Greene-Monroe-Brown-Bartholomew-Decatur- Including the cities of Shelbyville, Rushville, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, and Greensburg 843 PM EST Sun Jan 14 2024 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON EST MONDAY... * WHAT...Very cold wind chills. Wind chills as low as 20 below zero. * WHERE...Portions of central, south central and southwest Indiana. * WHEN...Until noon EST Monday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ INZ039>042-045>049-051>055-060-150945- /O.CON.KIND.WC.Y.0001.000000T0000Z-240115T1700Z/ Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion- Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Sullivan- Including the cities of Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Carlisle, Shelburn, and Farmersburg 843 PM EST Sun Jan 14 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY... * WHAT...Very cold wind chills. Wind chills as low as 24 below zero. * WHERE...Portions of central, east central, southwest and west central Indiana. * WHEN...Until noon EST Monday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...Coldest wind chills expected near daybreak with brief periods where wind chills may drop to 25 below. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ INZ044-150945- /O.CON.KIND.WC.Y.0002.000000T0000Z-240115T1700Z/ Parke- Including the cities of Rockville, Montezuma, and Rosedale 843 PM EST Sun Jan 14 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY... * WHAT...Very cold wind chills. Wind chills as low as 25 below zero. * WHERE...Parke County. * WHEN...Until noon EST Monday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...Coldest wind chills expected near daybreak with brief periods where wind chills may drop to 25 below. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit https://weather.gov/ind
3 follow-up statements
084 WWUS43 KIND 150828 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 328 AM EST Mon Jan 15 2024 INZ021-028>031-035>038-043-151630- /O.CON.KIND.WC.W.0002.000000T0000Z-240115T1700Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Vermillion- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Clinton, and Fairview Park 328 AM EST Mon Jan 15 2024 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Dangerously cold wind chills. Wind chills as low as 25 below zero. * WHERE...Portions of central, north central and west central Indiana. * WHEN...Until noon EST today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ INZ039>042-045>049-051>057-060>065-151630- /O.CON.KIND.WC.Y.0001.000000T0000Z-240115T1700Z/ Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion- Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan- Greene-Monroe-Brown-Bartholomew-Decatur- Including the cities of Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, and Greensburg 328 AM EST Mon Jan 15 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Very cold wind chills. Wind chills as low as 25 below zero. * WHERE...Portions of central, east central, south central, southwest and west central Indiana. * WHEN...Until noon EST today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ INZ044-151630- /O.CON.KIND.WC.Y.0002.000000T0000Z-240115T1700Z/ Parke- Including the cities of Rockville, Montezuma, and Rosedale 328 AM EST Mon Jan 15 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Very cold wind chills. Wind chills as low as 25 below zero. * WHERE...Parke County. * WHEN...Until noon EST today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit https://weather.gov/ind
303 WWUS43 KIND 151448 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 948 AM EST Mon Jan 15 2024 INZ021-028>031-035>038-043-151700- /O.CON.KIND.WC.W.0002.000000T0000Z-240115T1700Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Vermillion- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Clinton, and Fairview Park 948 AM EST Mon Jan 15 2024 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Dangerously cold wind chills. Wind chills as low as 25 below zero. * WHERE...Portions of central, north central and west central Indiana. * WHEN...Until noon EST today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ INZ039>042-045>049-051>057-060>065-151700- /O.CON.KIND.WC.Y.0001.000000T0000Z-240115T1700Z/ Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion- Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan- Greene-Monroe-Brown-Bartholomew-Decatur- Including the cities of Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, and Greensburg 948 AM EST Mon Jan 15 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Very cold wind chills. Wind chills as low as near 25 below zero. * WHERE...Portions of central, east central, south central, southwest and west central Indiana. * WHEN...Until noon EST today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ INZ044-151700- /O.CON.KIND.WC.Y.0002.000000T0000Z-240115T1700Z/ Parke- Including the cities of Rockville, Montezuma, and Rosedale 948 AM EST Mon Jan 15 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Very cold wind chills. Wind chills as low as near 25 below zero. * WHERE...Parke County. * WHEN...Until noon EST today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
695 WWUS43 KIND 151706 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 1206 PM EST Mon Jan 15 2024 INZ021-028>031-035>038-043-151815- /O.EXP.KIND.WC.W.0002.000000T0000Z-240115T1700Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Vermillion- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Clinton, and Fairview Park 1206 PM EST Mon Jan 15 2024 ...WIND CHILL WARNING HAS EXPIRED... The wind chill warning has expired. It will still be bitterly cold, however, with below zero wind chills this afternoon. $$ INZ039>042-045>049-051>057-060>065-151815- /O.EXP.KIND.WC.Y.0001.000000T0000Z-240115T1700Z/ Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion- Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan- Greene-Monroe-Brown-Bartholomew-Decatur- Including the cities of Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, and Greensburg 1206 PM EST Mon Jan 15 2024 ...WIND CHILL ADVISORY HAS EXPIRED... The wind chill warning has expired. It will still be bitterly cold, however, with below zero wind chills this afternoon. $$ INZ044-151815- /O.EXP.KIND.WC.Y.0002.000000T0000Z-240115T1700Z/ Parke- Including the cities of Rockville, Montezuma, and Rosedale 1206 PM EST Mon Jan 15 2024 ...WIND CHILL ADVISORY HAS EXPIRED... The wind chill warning has expired. It will still be bitterly cold, however, with below zero wind chills this afternoon. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind chill warning went out at Jan 14, 6:07 PM EST, 2 hours 36 minutes earlier.
Area forecast discussion, Jan 14, 6:07 PM EST, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 607 PM EST Sun Jan 14 2024 .Key Messages... - A Wind Chill Advisory is in effect through Noon Monday. - Temperatures will remain bitterly cold through Tuesday night, with sub-zero wind chills. - Light snow possible late Monday night; total snow accumulations up to an inch. - Snow chances return Thursday into Friday. && .Short Term...(This evening through Monday) Issued at 300 PM EST Sun Jan 14 2024 Surface analysis this afternoon is showing Arctic high pressure from Alberta into the Tennessee and Ohio Valleys with a wound up low over northern Quebec. Meanwhile, fast northwest flow aloft was overhead with a deep trough over the Great Lakes and all but western Canada. Meanwhile, Day Snow-Fog RGB visibility product and obs were indicating increasing AC and cirrus approaching Missouri and Illinois. Although, there were also a few sites with lingering stratocu. Wind chills earlier this morning made it as low as 31 degrees below zero at a few spots north of I-70. However, the relaxing surface pressure gradient has resulted in decreasing winds and wind chills to drop below warning criteria. Tonight... Model layered RH progs and Hi-Res soundings support lingering mid and high clouds tonight with the potential for clearing from northwest to southeast toward daybreak. The increase in cloud cover should keep temperatures from not getting quite as cold as they did last night. That said, look for overnight lows in the negative single digits over northwestern sections, where the clouds should clear out. Conversely, with thicker clouds, south central sections should mostly stay zero degrees or above. Winds will drop off tonight as Arctic high pressure builds in with a resultant weakened surface low pressure gradient. Even so, wind chills should still drop into wind chill advisory criteria (-15F to -24F) over most locales near and north of Interstate 70 through Noon, So, plan on extended the Wind Chill Advisory through Noon. Meanwhile, an SPS was issued for wind chills from 3 to`14 degrees below zero south of the wind advisory. Monday... After a brutally cold start to the morning and increasing breaks in the clouds per BUFKIT and layered RH progs, an upper wave will move into the Missouri Valley as a 130kt jet streak rounds its base. An increase in moisture and forcing should be enough to produce a few late day snow showers and or flurries, mainly southwest. Temperatures will be lucky to make it out of the single digits over northwestern sections with Arctic high pressure lingering. That said, weaker surface pressure gradient will lesson the impact of wind. && .Long Term...(Monday night through Sunday) Issued at 300 PM EST Sun Jan 14 2024 The primary forecast challenge through the long range is continued cold temperatures and occasional snow chances. SYNOPTIC OVERVIEW The Polar Jet currently resides over the CONUS, and is cyclonically curved east of the Rockies. A large upper-level low pressure system spins to our north across eastern Canada. Strongly negative NAO and AO teleconnections promote a blocking pattern, which should keep the upper low from moving out. As such, the current jet stream configuration is expected to persist through the coming week. Shortwaves embedded in the flow are to pass through at times this week, with two in particular bringing snowfall chances. One passes through Monday into Tuesday, and a more potent one passing by Thursday into Friday. Surface high pressure situated mainly to our west will limit potential for southerly return flow, so no major warming trend is likely. A brief period of southwesterly winds ahead of the Thursday wave is possible, which may increase available moisture for precipitation. Some signals exist in the day 8-14 period of a warming trend with some active weather. A positively trending NAO/AO lends weight to this scenario. WEATHER HAZARDS AND IMPACTS First and foremost, very cold temperatures are to continue this week. And the prolonged nature of the cold may add stress to those without the means to endure it. A brief "warm up" is possible Wednesday into Thursday, ahead of the second shortwave, with highs climbing into the upper 20s to low 30s. However, another surge of arctic air is increasingly likely after the system passes by, regardless of snowfall. Highs dropping back into the teens with single digit lows, along with wind chills down to -20, are expected. Regarding snowfall, two opportunities exist. As mentioned above, the first is associated with wave arriving Monday. Total liquid QPF appears very light, and only a few hundredths are anticipated. However, with high snow ratios of near 20:1 up to an inch is possible where the best forcing sets up. To avoid confusion, this wave is distinct from the disturbance bringing snow this evening south of our CWA. The second opportunity for snow is Thursday into Friday. A large low pressure currently spinning far out in the Pacific Ocean is the feature of interest. It should lift northeastward into the Pacific Northwest and become embedded in the polar jet, diving southeastward until reaching Indiana. By this point it will be loosely organized, and deprived of moisture...but still presents the potential for accumulating snow. FORECAST CONFIDENCE NAEFS/ECMWF ensembles consistently show temperatures in the 10th percentile or lower compared to climatological norms. GEFS spaghetti plots show little variation in the mean 500mb heights through much of the week. Additionally, teleconnections support continued blocking and troughing through the week. As such, forecast confidence is high regarding cold temperatures through the period. Confidence is lower for snowfall, but increasing. Guidance has come into more of an agreement for the Tuesday wave. Variance in guidance remains for the Thursday wave, both in the run-to-run in individual models and from model to model. Still, the majority of guidance shows this system in some form or another. && .Aviation...(00Z TAF Issuance) Issued at 607 PM EST Sun Jan 14 2024 Impacts: -Brief MVFR cigs through 08Z. Discussion: Generally VFR cigs expected through the early overnight hours, but brief periods of cigs around 025 are expected. Highest confidence in these lower cigs will be at LAF. Outside of that, VFR conditions expected through the TAF period with westerly winds around 6-10kts and scattered high clouds. && .IND WATCHES/WARNINGS/ADVISORIES... Wind Chill Advisory until noon EST Monday for INZ021-028>031- 035>049-051>055-060. && Short Term...MK Long Term...Eckhoff Aviation...White
Hazardous weather outlook, Jan 14, 1:06 PM EST, 7 hours 37 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Indianapolis IN 106 PM EST Sun Jan 14 2024 INZ021-028>031-035>049-051>055-060-151000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Sullivan- 106 PM EST Sun Jan 14 2024 This Hazardous Weather Outlook is for Central Indiana. .DAY ONE...Through Tonight. Weather hazards expected... Elevated excessive cold risk. DISCUSSION... Arctic high pressure over the region will allow for wind chill values to reach -15 to -24 much of today and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A prolonged period of frigid temperatures is expected to continue through the coming week. Air temperatures will fall to below zero for parts of the area Monday into Monday night. Wind chills may approach -20 degrees for parts of the area. The bitterly cold temperatures will raise concerns for ice jams along area rivers and streams from late this weekend into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && This product in graphical format...along with other weather... hydrological and climate information...at: http://www.weather.gov/erh/ghwo?wfo=ind http://www.weather.gov/ind INZ056-057-061>065-067>072-151000- Shelby-Rush-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- 106 PM EST Sun Jan 14 2024 This Hazardous Weather Outlook is for Central Indiana. .DAY ONE...Through Tonight. Weather hazards expected... Elevated excessive cold risk. DISCUSSION... Arctic high pressure over the region will allow for wind chill values to reach -3 to -14 much of today and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A prolonged period of frigid temperatures is expected to continue through the coming week. Air temperatures will fall to below zero for parts of the area Monday into Monday night. Wind chills may approach -20 degrees for parts of the area. The bitterly cold temperatures will raise concerns for ice jams along area rivers and streams from late this weekend into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && This product in graphical format...along with other weather... hydrological and climate information...at: http://www.weather.gov/erh/ghwo?wfo=ind http://www.weather.gov/ind WFO IND
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 1:57 PM EST | Wind Chill Advisory | IND | Boone, Carroll, Clay, Clinton, Delaware, Fountain and 16 more | 22 hr |
Nearby
Wind Chill Warnings in Indiana, 2024Every wind chill warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.